# SDR UALA2010061002038

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 82,608 hours, 13,231 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Row 34a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY PATH LIGHT AT ROW 34A INOPERATIVE.   SECURED CONNECTION. OPS CHK, OK.
